| Model Number |
C100020 |
| Medical Device Problem Code |
Excess Flow or Over-Infusion (1311)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/26/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device history record for the reported lot number, 20062087, in this complaint was reviewed and the material was produced according to the manufacturing procedures and met the quality requirements.The actual complaint product was not returned for evaluation.All information reasonably known as of 10-mar-2023 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.The device was not returned.
Event or Problem Description
Fill volume: unknown.Flow rate: unknown.Procedure: unknown.Cathplace: unknown.Start date: (b)(6) 2022 at 7:30 pm.Stop date: (b)(6) 2023 at 7:00 am.It was reported the "homepump completed the expected 46-hours infusion in 35-hours, 30-minutes."there was no reported injury.
Additional Manufacturer Narrative
All information reasonably known as of 06-apr-2023 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.